Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

PCOS, irregular periods, taking primolut, periods regular. Are they real periods?

Hi there. I have pcos and had irregular periods in the past. My doctor put me on primulot, 3times a day for 5 days each month. I did that for 3 months and have had a regular period ever since. It has been 16 months now and i would like to know if the periods i get now are real and not just menstruation like bleeding . Thanks
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The periods you are getting are withdrawal bleeding due to taking and stopping the progesterone tablets.
As you have taken the tablets for long time, possibly they might have helped in regularizing your hormonal levels.
So with your doctor's advice you go for repeat ultrasound.
And if the features of PCOD disappeared you can stop taking tablets.
After stopping the tablets your natural cycles will recur.
Take care.
Answered: Fri, 13 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor